On compactness of lattices.

Vlad, Carmen D.

International Journal of Mathematics and Mathematical Sciences (2005)

  • Volume: 2005, Issue: 16, page 2565-2573
  • ISSN: 0161-1712

How to cite

top

Vlad, Carmen D.. "On compactness of lattices.." International Journal of Mathematics and Mathematical Sciences 2005.16 (2005): 2565-2573. <http://eudml.org/doc/52435>.

@article{Vlad2005,
author = {Vlad, Carmen D.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {finitely additive measures: compactness in lattices; normality in lattices; semiseparation of lattices},
language = {eng},
number = {16},
pages = {2565-2573},
publisher = {Hindawi Publishing Corporation, New York},
title = {On compactness of lattices.},
url = {http://eudml.org/doc/52435},
volume = {2005},
year = {2005},
}

TY - JOUR
AU - Vlad, Carmen D.
TI - On compactness of lattices.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 16
SP - 2565
EP - 2573
LA - eng
KW - finitely additive measures: compactness in lattices; normality in lattices; semiseparation of lattices
UR - http://eudml.org/doc/52435
ER -

NotesEmbed ?

top

You must be logged in to post comments.